Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17900
Title: The dual of L1( ), with a vectormeasure.
Authors: EGGHE, Leo 
Issue Date: 1984
Source: Revue Roumaine de mathématiques pures et appliquées, 29 (4), p. 367-371
Document URI: http://hdl.handle.net/1942/17900
ISSN: 0035-3965
Category: A2
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

14
checked on May 22, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.